MAUDE Adverse Event Report: COLOPLAST A/S TRIAD-STERILIZED 6 OZ TUBE; DRESSING,WOUND,HYDROPHILIC

COLOPLAST A/S TRIAD-STERILIZED 6 OZ TUBE; DRESSING,WOUND,HYDROPHILIC
Model Number 6196701400
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
Patient with diabetic foot ulcer tried the product for 3-4 days and it didn't heal the wound.Used another product initially- regranex.Refer to medwatch (b)(4) for additional details.

Brand Name
TRIAD-STERILIZED 6 OZ TUBE
Common Device Name
DRESSING,WOUND,HYDROPHILIC
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7465772
Report Number2125337-2018-00001
Device Sequence Number159574
Product Code NAC
UDI-Device Identifier00311701031324
UDI-Public00311701031324
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
C042611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number6196701400
Device Catalogue Number6196701400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR